# SDR RRXA002675

- Difficulty date: May 15, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N8084U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45974
- Aircraft time: 73,187 hours, 27,600 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VSIIT FOUND A CRACK TO THE UPPER RIB AT TRAILING EDGE I/B AT XFS 477, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 51-1-21 AND 57-2-0.
